# SDR ASAA2018061825106

- Difficulty date: June 18, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 1,305 hours, 341 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: ER7849P01
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIR BLEED STATUS MESSAGE GROUNDED - YES. PER TSM 36-11-00 PB201 SUBTASK 36-11-00-810-562-A. R&R BRAIDED AIR SENSE LINE ON THE ECS DUCTS ENG NR 2 IAW AMM 36-11-49. OPS CHECK GOOD AT THIS TIME.
